Armenian Journal of Mathematics

About groups with property (U)

Rostami, Hamid Reza (2008) About groups with property (U). Armenian Journal of Mathematics, 1 (3). pp. 14-22. ISSN 1829-1163 (Submitted)

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
147Kb

Abstract

In this article we prove that for any odd n \ge 1003 there exist continuum non isomorphic (simple) groups with property (U), whose U- constant satisfies the inequality u(G) < (3n^4)/2. The question of finding infinite groups with property (U) was proposed in the joint work by D.Osin and D.Sonkin.

Item Type:Article
Uncontrolled Keywords:periodical groups, simple groups, variety of groups, (U) property, Adian-Lysenok groups.
Subjects:20-xx Group theory and generalizations
ID Code:61
Deposited By:Professor Anry Nersesyan
Deposited On:15 Dec 2008 16:59
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page